# SDR ABXA20240624123

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 34,550 hours, 8,477 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Trim Actuator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT I NOTICED THE RUDDER TRIM ACTUATE TO LEFT DOES NOT GOING TO RIGHT. RETURN TO GATE. MAINTENANCE GROUNDED AC AND T/S PER FIM 27-21 FT 806 & 806 AND WD 27-21-11. REMOVED, CLEANED AND RESECURED ALL CONNECTORS. OP'S CHECK RUDDER TRIM GOOD PER AMM 27-28-05
